# SDR SIMA20121211005

- Difficulty date: December 11, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 19,618 hours, 16,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 66369
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLOOR EMERGENCY LIGHT STRIP WIRE ON AIRCRAFT SIDE AT CENTER AISLE FLOORBOARD 251FF BROKEN.  REPAIRED THE FLOOR EMERGENCY LIGHT STRIP WIRE ON AIRCRAFT SIDE AT CENTER AISLE FLOORBOARD 251FF IAW EMB145 WM 20-50-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
